# SDR SWAA2012101508506

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 25,078 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACKS PER MM.
